Hide this page

Local Advice Finder

Find local services

+ Reply to Thread
Results 1 to 15 of 15
  1. #1
    Join Date
    Jan 2009
    Posts
    2

    Ecstasy come down....

    Okay well to sum it up, took way too much E thursday night starting at 8 and took 4 capsules of pure mdma (pretty much confirmed). Well it's 1pm in the afternoon on friggin SATURDAY and I have not slept. Tried 5-HTP, Melatonin, eating food, etc. My heart is just racing and im sweating and emitting tons of heat. Vision is blurry, I'm hearing faint voices (happened before but went away when I got sleepy after a long night of rolling). Any ideas about wtf is up? I drank plenty of water but made sure not to cause hyponatremia (mixed gatorate in there with anti-oxidant fruit juices) PLZZZZZ im friggin dying here and my circumstances do not realistically permit me from seeing a doctor on this sort of...matter. Thanks a bunch just a newbie on the forum (10+ night of E) looking for some help!

  2. #2
    Join Date
    Apr 2005
    Posts
    3,817
    not too much you can do at this stage bar sit it out mate!

  3. #3
    Join Date
    Jan 2009
    Posts
    2
    Any tips on a quick fix for some people? I know this isn't normal, and I've done this exact kind of MDMA before in the exact same atmosphere and even eaten relatively similar things before hand. 2 days later still awake with a racy heart and getting sketchier by the hour? :|

    ***EDIT:*** My heart's still racing, and it's making me nervous. Like it's racing faster than when I peak...I've eaten 2 full meals thus far today, drank plenty of water, loaded up on multivitamins and 5-HTP (cross referenced ingredients for conflicting chemicals), even tried going for a long walk with my dog :S Even a little bit of exercise is making it worse :-/ Still looking for some ideas....im WAY past being high and I feel zero MDMA effects, except for the racing heart and SERIOUS inability to sleep.

    ***EDITx2:***Just measured heart rate twice, and as accurately as possible 115-119bpm!!!
    Last edited by e-tardedness; 31-01-2009 at 10:11 PM. Reason: Effects worsening...need advice stat!

  4. #4
    Join Date
    Apr 2005
    Posts
    3,817
    there is no quick fix unforunately!!

    the more your work yourself up over it the worse it'll make it!

    how'd you get on anyhow? im sure you're back to normal by now!

  5. #5
    Join Date
    Dec 2005
    Location
    behind you
    Posts
    4,439
    MDMA by itself wouldn't keep you up for two nights straight. Probably cut with something or not what you think it is.

    Are you in the US? Is it possible it might contain speed/meth? Get yourself a testing kit if you can.

    Also, did you weight out the MDMA for the capsules? If not it would be worth using a decent set of scales to make sure your doses are right. You shouldn't need more than around 60-100 mg per capsule.
    It's the fruit that makes it fruity, it's the juice that makes it juicy, it's the funk that makes it funky, it's the junk that makes the junkie

  6. #6
    Join Date
    May 2004
    Location
    Surrey
    Posts
    1,040
    weither its cut with something or not, your come downs are going to get progressively worse the more you do it. Thats why most people quit eventually.

  7. #7
    budda is offline TheSite.org's Singular Sage
    Join Date
    Jul 2002
    Location
    London
    Posts
    23,159
    Relax, it is very likely that it was cut with amphetamine or meth, it will wear off eventually and worrying about it isnt going to help.
    My great uncle died while trying to put the ancient Chinese board game he had just bought and had been saving up for on a set of scales, still its the go he would have wanted to weigh.

  8. #8
    Join Date
    Feb 2009
    Location
    California!
    Posts
    21
    When I used to roll, I'd take upwards of 14 pills a night.
    SUCK IT UP.


    Or take some Claritin D. That shit works miracles for any kind of come down. Even hangovers!

  9. #9
    Join Date
    Dec 2005
    Location
    behind you
    Posts
    4,439
    Quote Originally Posted by thingking View Post
    Or take some Claritin D. That shit works miracles for any kind of come down. Even hangovers!
    A comedown is caused by depletion of serotonin in the brain, whereas a hangover is mostly caused by dehydration. A hangover is not a kind of comedown. It's a completely different thing!
    It's the fruit that makes it fruity, it's the juice that makes it juicy, it's the funk that makes it funky, it's the junk that makes the junkie

  10. #10
    Join Date
    Feb 2005
    Location
    Nottingham
    Posts
    9,286
    Quote Originally Posted by thingking View Post
    When I used to roll, I'd take upwards of 14 pills a night.
    SUCK IT UP.
    Good for you, do you want a medal? I'd find a picture of a medal if i could be assed.
    Don't ever let somebody tell you can't do something. You got a dream... You gotta protect it. People can't do somethin' themselves, they wanna tell you you can't do it. If you want somethin', go get it.

  11. #11
    Join Date
    Dec 2005
    Location
    behind you
    Posts
    4,439
    Quote Originally Posted by GoodFella View Post
    Good for you, do you want a medal? I'd find a picture of a medal if i could be assed.
    GoodFella:
    c===8

    thingking:
    c=======8

    Sorry mate, you lose.
    It's the fruit that makes it fruity, it's the juice that makes it juicy, it's the funk that makes it funky, it's the junk that makes the junkie

  12. #12
    Join Date
    Feb 2005
    Location
    Eastender
    Posts
    8,693
    Quote Originally Posted by thingking View Post
    When I used to roll, I'd take upwards of 14 pills a night.
    SUCK IT UP.

    As stated in the drugs board userguide -

    This is place for people to receive sensible advice and information on drugs, drug use and the problem of drug abuse. Please note: this forum was not created for people to boast about drug use.
    Probably be a good idea for you to take a look at the guide in detail for future posting.
    Become a fan of TheSite.org on facebook

    "I love standing on a crowded platform in a tube station and feeling like I'm insignificant in all of this. All these people and lives I have no idea about. Gives me a sense of better perspective."

    clementine_the_tangerine

  13. #13
    Join Date
    Apr 2005
    Posts
    3,817
    i wouldnt be surpirsed if hes talkin shite like the majority of people who enjoy boasting

  14. #14
    Join Date
    Feb 2009
    Posts
    23

    Thumbs down

    Quote Originally Posted by thingking View Post
    When I used to roll, I'd take upwards of 14 pills a night.
    SUCK IT UP.


    Or take some Claritin D. That shit works miracles for any kind of come down. Even hangovers!

    they must of been crap pills mate???

  15. #15
    Join Date
    May 2009
    Posts
    1

    Thumbs up Coming down does end

    Some advice people put here just makes people feel worse who are coming down, however I see others are trying to help. My best advice is, IT DOES GO AWAY, however it can take some time. Try and take comfort in the fact it will end. I think A pain killer that contains codine, the strongest type you can get over the counter, really helps the nerves, I always get bad anxiety when I come down. Don't over do the codine, just go by what it says, 2 tablets every four hours, you don't want to F your self up more. Oh and always eat before you take them. Nurofen Plus is a good 1. Just tell the chemist you have a sprained ankle if they question you. Try to just take them when you go to bed to help get to sleep. I think they work better than Valium, but they're not good for your liver so don't over do them. Each day gets a bit better. I'm coming down right now, it's day two of the comedown, but I trust it will go away eventually, and that yours will to FOOD, SLEEP, FRIENDS, MEDITATION, TIME, they are all helping me and they will help all of you who are coming down and reading this. May the peace return for us all soon

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

Show site map

TheSite.org is delivered by YouthNet UK. Registered charity number: 1048995